# SDR CALA9800360

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE FOUND THE NLG STRUT SCHRADER VALVE LEAKING.  THE O-RING WAS REPLACED.  THE NLG STRUT WAS SERVICED WITH NITROGEN AND A DIP WAS ISSUED FOR FULL SERVICE AT NEXT RON MAINTENANCE.
